Math. Model. Nat. Phenom.
Volume 13, Number 1, 2018
Theory and applications of fractional differentiation
|Number of page(s)||18|
|Published online||06 April 2018|
Well-posedness of the time-space fractional stochastic Navier-Stokes equations driven by fractional Brownian motion
College of Science, National University of Defense and Technology,
410073, P.R. China
2 School of Mathematics, South China University of Technology, Guangzhou 510640, P.R. China
3 College of Science, National University of Defense and Technology, Changsha 410073, P.R. China
* Corresponding author: firstname.lastname@example.org
Accepted: 27 September 2017
The current paper is devoted to the time-space fractional Navier-Stokes equations driven by fractional Brownian motion. The spatial-temporal regularity of the nonlocal stochastic convolution is firstly established, and then the existence and uniqueness of mild solution are obtained by Banach Fixed Point theorem and Mittag-Leffler families operators.
Mathematics Subject Classification: 37L55 / 60H15
Key words: Navier-Stokes equations / fractional Brownian motion / Caputo-type fractional derivative / Mittag-Leffler functions / mild solution
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.